# SDR CA960417510

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 750005000
- Condition: Failed
- Location: Landing Gear
- Part time: 2,884 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

(CAN)AFTER TAKEOFF, VIBRATION OCCURRED DURING LANDING GEAR RETRACTION ALONG WITH 'GEAR DISAGREE' MESSAGE. NOSE GEAR UP, LEFT AND RIGHT MAIN GEARS IN TRANSIT AND CYCLING. GEAR SELECTED DOWN ALL INDICATIONS  NORMAL. SELECTED UP PROBLEM REOCCURRED. LANDING GEAR SELECTOR VALVE REPLACED.
